# SDR R61A201311111155

- Difficulty date: November 11, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS62033
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT INBD ELEVATOR PANEL HARDWARE CORRODED.  MX R & R HARDWARE ON RT INBD ELEVATOR PANEL IAW AMM 27-31-05.  PN NAS6203-3 BOLT.  AIRCRAFT REMAINS UNTIL HEAVY CHECK COMPLETION.
